# SDR USAA99169

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1360
- Part time: 46,040 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND A 4 INCH BY 2 INCH CORRODED AREA AT BS 1360, RBL 7 STIFFENER.  CORROSION LEVEL 2.  REPLACED STIFFENER PER SRM 51-10-00.  (M)
